# SDR AT9900277

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 1A436171
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE AFT PIT RIGHT SIDE FLOOR TRACK CORRODED ON BOTTOM FULL LENGTH. FABRICATED, DRILLED, DEBURRED, PRIMED, AND TREATED IAW DC9 SRM 53-05 FIG 4C, 51-10-4, AND 51-10-3.
